# SDR FDEA2020080311743

- Difficulty date: August 1, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 74,612 hours, 28,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 149N53986
- Condition: Damaged
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGE FROM BS 1420 TO BS 1440 AT INTERCOSTAL BETWEEN S-29R AND S-28R. REMOVED FABRICATED AND INSTALLED INTERCOSTAL BETWEEN BS1420-1440 STR28R-29R IAW DWG 149N5398 REV P , A , B757 SRM 51-40-02-0G. EVALUATED AREA OF DAMAGE AND  FOUND HOLES IN THE INTERCOSTAL TO BE ELONGATED IAW SRM 53-00-04-1A, FIG 101, DETAIL I.
